Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feel off stairs. Hurt ankle. What can help pain?

Hi, My name is Kristen and I m 15. Today at school, I fell down some stairs, and immediately heard & felt my left ankle pop. It is really hurting now, like a throbbing/burning sensation, but there is little or no swelling . If i rub my finger against or under the side of that round bone on the outside of my ankle, it really hurts. My ankle is also tingling . What s wrong with my ankle?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Urologist 's  Response
Jul 2016
Thanks for your query.You had fall from the stair case resulted in pain and swelling of the ankle joint.It looks like a ankle sprain in which few fibers of the ligaments get torn due to twist.However it is better to get X-Ray of the ankle done to rule out any bony injury.Pl apply crape bandage to the injured Joint .Take some noninflammatory drugs like Acetofenac and paracetamol to minimize the swelling.If possible take rest for 4-5 days.
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor